Access count of this item: 89

Files in This Item:
File Description SizeFormat 
1323_01.pdf546.21 kBAdobe PDFView/Open
Title: Anisotropic convexified Gauss curvature flow of bounded open sets : stochastic approximation, weak solution and viscosity solution (Viscosity Solutions of Differential Equations and Related Topics)
Authors: Mikami, Toshio
Author's alias: 三上, 敏夫
Issue Date: May-2003
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1323
Start page: 1
End page: 12
Appears in Collections:1323 Viscosity Solutions of Differential Equations and Related Topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.